# SDR UIEA2018102602360

- Difficulty date: October 25, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,034 hours, 18,072 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LT ENG VIB PEAKED 4.6 ON TAKEOFF.  MAINTAINED 2.0-2.6 IN CRUISE.  EVENT RECORD PRESSED ON CLIMBOUT.  PERFORMED FAV TRIM BALANCE ON LEFT ENGINE IAW AMM 72-31-00.  AFTER WEIGHT CONNECTION FOUND TO BE WITHIN OPERATIONAL LIMITS AT THIS TIME.
